# SDR P5CA0000179

- Difficulty date: April 10, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 52,933 hours, 11,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION EXT SKIN LOWER LOBE SURFACE CORRODED AT BS 2488 S-51R AND BS 2638 S-49L.  LEVEL 1 CORROSION REPAIRED PER SRM 51-10-02.
